# SDR DL72L010731

- Difficulty date: May 6, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N512DA
- Make and model: Boeing 727232
- Aircraft serial: 21314
- Aircraft time: 72,258 hours, 48,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT SEAT 22D INOP.  REPLACED LIGHT ASSY AT SEAT 22D.  MCO AND PLAC REMOVED.
